Alert archive / Oregon / Frost Advisories in 2011

Frost Advisory 1, NWS Medford, OR

January 2, 2011Curry County, Oregon

NWS Medford, OR issued this frost advisory at Jan 2, 2011, 12:40 PM PST for Curry County, Oregon. It took effect at Jan 3, 2011, 1:00 AM PST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jan 2, 2011, 12:40 PM PST (20:40 UTC)
In effect from
Jan 3, 2011, 1:00 AM PST
Expired
Jan 3, 2011, 10:00 AM PST
In force
9 hr
Issued by
NWS Medford, OR

County Curry County, OR

The radar

The Medford radar (KMAX), 130 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 8.7 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2011-01-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2011-01-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
933 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

469 
WWUS76 KMFR 022040
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1240 PM PST SUN JAN 2 2011

...HIGH PRESSURE WILL CAUSE AIR STAGNATION THIS WEEK...

...TEMPERATURES WILL LOWER TO NEAR OR BELOW FREEZING TONIGHT ALONG
THE COAST...

ORZ021-030445-
/O.NEW.KMFR.FZ.W.0001.110103T0900Z-110103T1700Z/
/O.NEW.KMFR.FZ.A.0001.110104T0600Z-110104T1700Z/
SOUTH CENTRAL OREGON COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE
1240 PM PST SUN JAN 2 2011

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM PST MONDAY...
...FREEZE WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM PST MONDAY. A
FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT
FROM MONDAY EVENING THROUGH TUESDAY MORNING. 


* TEMPERATURE: TEMPERATURES WILL FALL BETWEEN 30 AND 32 DEGREES
  TONIGHT. TEMPERATURES ARE LIKELY TO LOWER BETWEEN 30 AND 32
  DEGREES AGAIN MONDAY NIGHT.

* IMPACTS: VEGETATION THAT IS VULNERABLE TO FREEZING TEMPERATURES
  WILL BE KILLED. INLAND ROADS MAY SEE SOME FROZEN ROAD SURFACES
  BY MORNING...WHICH MAY LINGER INTO MID TO LATE MORNING ON SHADED
  ROAD SURFACES IN INLAND VALLEYS. FREEZING OF EXPOSED WATER
  PIPES ARE ALSO POSSIBLE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

ORZ023-024-026-029>031-030445-
/O.CAN.KMFR.AS.O.0001.110103T1200Z-110106T1800Z/
/O.NEW.KMFR.AS.Y.0001.110103T1200Z-110107T1800Z/
CENTRAL DOUGLAS COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
JACKSON COUNTY-KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...ROSEBURG...SUTHERLIN...GREEN...
GRANTS PASS...MEDFORD...ASHLAND...ALTAMONT...KLAMATH FALLS...
BEATTY...BLY...SPRAGUE RIVER
1240 PM PST SUN JAN 2 2011

...AIR STAGNATION ADVISORY IN EFFECT FROM 4 AM MONDAY TO 10 AM
PST FRIDAY...
...AIR STAGNATION OUTLOOK IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED AN AIR
STAGNATION ADVISORY...WHICH IS IN EFFECT FROM 4 AM MONDAY TO
10 AM PST FRIDAY. THE AIR STAGNATION OUTLOOK HAS BEEN CANCELLED. 


* SYNOPSIS: HIGH PRESSURE WILL BUILD OVER THE REGION ON MONDAY AND
  IS EXPECTED TO PERSIST UNTIL AT LEAST FRIDAY. LIGHT WINDS WILL RESULT
  IN LITTLE MIXING OF THE AIR IN THE VALLEYS ACROSS SOUTHERN
  OREGON.

* IMPACTS: AN AIR STAGNATION OUTLOOK INDICATES THAT POLLUTION 
  MAY INCREASE DUE TO LIMITED MOVEMENT OF THE AIRMASS ACROSS THE 
  AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN AIR STAGNATION ADVISORY INDICATES THAT DUE TO LIMITED MOVEMENT
OF AN AIRMASS ACROSS THE ADVISORY AREA...POLLUTION WILL INCREASE.

&&

$$

ORZ022-030445-
/O.NEW.KMFR.FR.Y.0001.110103T0900Z-110103T1700Z/
CURRY COUNTY COAST-
INCLUDING THE CITIES OF...BROOKINGS...HARBOR...GOLD BEACH
1240 PM PST SUN JAN 2 2011

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM PST MONDAY. 


* TEMPERATURE: LOW TEMPERATURES WILL FALL BETWEEN 33 AND 36 DEGREES
  TONIGHT. 

* IMPACTS: INLAND ROADS MAY SEE SOME FROZEN ROAD SURFACES BY
  MORNING...WHICH MAY LINGER INTO MID TO LATE MORNING ON SHADED
  ROAD SURFACES IN INLAND VALLEYS.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

PETRUCELLI
5 follow-up statements
094 
WWUS76 KMFR 030428
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
828 PM PST SUN JAN 2 2011

...HIGH PRESSURE WILL CAUSE AIR STAGNATION THIS WEEK...

...TEMPERATURES WILL LOWER TO NEAR OR BELOW FREEZING TONIGHT
ALONG THE COAST AND AGAIN MONDAY NIGHT...

ORZ021-031415-
/O.CON.KMFR.FZ.W.0001.110103T0900Z-110103T1700Z/
/O.CON.KMFR.FZ.A.0001.110104T0600Z-110104T1700Z/
SOUTH CENTRAL OREGON COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE
828 PM PST SUN JAN 2 2011

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM PST
MONDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY MORNING...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM PST MONDAY.
A FREEZE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY MORNING. 

* TEMPERATURE: TEMPERATURES WILL FALL BETWEEN 30 AND 32 DEGREES
  EARLY MONDAY MORNING. TEMPERATURES ARE LIKELY TO LOWER BETWEEN
  30 AND 32 DEGREES AGAIN MONDAY NIGHT AND TUESDAY MORNING.

* IMPACTS: VEGETATION THAT IS VULNERABLE TO FREEZING 
  TEMPERATURES WILL BE KILLED. INLAND ROADS MAY SEE SOME FROZEN 
  ROAD SURFACES BY MORNING...WHICH MAY LINGER INTO MID TO LATE 
  MORNING ON SHADED ROAD SURFACES IN INLAND VALLEYS. FREEZING OF 
  EXPOSED WATER PIPES ARE ALSO POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

ORZ022-031415-
/O.CON.KMFR.FR.Y.0001.110103T0900Z-110103T1700Z/
CURRY COUNTY COAST-
INCLUDING THE CITIES OF...BROOKINGS...HARBOR...GOLD BEACH
828 PM PST SUN JAN 2 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM PST
MONDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM PST MONDAY. 

* TEMPERATURE: LOW TEMPERATURES WILL FALL BETWEEN 33 AND 36 
  DEGREES TONIGHT. 

* IMPACTS: INLAND ROADS MAY SEE SOME FROZEN ROAD SURFACES BY 
  MORNING...WHICH MAY LINGER INTO MID TO LATE MORNING ON SHADED 
  ROAD SURFACES IN INLAND VALLEYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

ORZ023-024-026-029>031-031415-
/O.CON.KMFR.AS.Y.0001.110103T1200Z-110107T1800Z/
CENTRAL DOUGLAS COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
JACKSON COUNTY-KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...ROSEBURG...SUTHERLIN...GREEN...
GRANTS PASS...MEDFORD...ASHLAND...ALTAMONT...KLAMATH FALLS...
BEATTY...BLY...SPRAGUE RIVER
828 PM PST SUN JAN 2 2011

...AIR STAGNATION ADVISORY REMAINS IN EFFECT FROM 4 AM MONDAY TO
10 AM PST FRIDAY...

AN AIR STAGNATION ADVISORY REMAINS IN EFFECT FROM 4 AM MONDAY TO
10 AM PST FRIDAY. 

* SYNOPSIS: HIGH PRESSURE WILL BUILD OVER THE REGION ON MONDAY 
  AND IS EXPECTED TO PERSIST UNTIL AT LEAST FRIDAY. LIGHT WINDS 
  WILL RESULT IN LITTLE MIXING OF THE AIR IN THE VALLEYS ACROSS 
  SOUTHERN OREGON. 

* IMPACTS: AN AIR STAGNATION OUTLOOK INDICATES THAT POLLUTION 
  MAY INCREASE DUE TO LIMITED MOVEMENT OF THE AIRMASS ACROSS THE 
  AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN AIR STAGNATION ADVISORY INDICATES THAT DUE TO LIMITED MOVEMENT
OF AN AIRMASS ACROSS THE ADVISORY AREA...POLLUTION WILL INCREASE.

&&

$$

FB
501 
WWUS76 KMFR 031018
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
218 AM PST MON JAN 3 2011

ORZ021-031830-
/O.CON.KMFR.FZ.W.0001.000000T0000Z-110103T1700Z/
/O.CON.KMFR.FZ.A.0001.110104T0600Z-110104T1700Z/
SOUTH CENTRAL OREGON COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE
218 AM PST MON JAN 3 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...
...FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
TUESDAY MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. A
FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH TUESDAY
MORNING. 

* TEMPERATURE: TEMPERATURES WILL FALL BETWEEN 30 AND 32 DEGREES 
  EARLY MONDAY MORNING. TEMPERATURES ARE LIKELY TO LOWER BETWEEN 
  30 AND 32 DEGREES AGAIN MONDAY NIGHT AND TUESDAY MORNING. 

* IMPACTS: VEGETATION THAT IS VULNERABLE TO FREEZING 
  TEMPERATURES WILL BE KILLED. INLAND ROADS MAY SEE SOME FROZEN 
  ROAD SURFACES BY MORNING...WHICH MAY LINGER INTO MID TO LATE 
  MORNING ON SHADED ROAD SURFACES IN INLAND VALLEYS. FREEZING OF 
  EXPOSED WATER PIPES ARE ALSO POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

ORZ022-031700-
/O.CON.KMFR.FR.Y.0001.000000T0000Z-110103T1700Z/
CURRY COUNTY COAST-
INCLUDING THE CITIES OF...BROOKINGS...HARBOR...GOLD BEACH
218 AM PST MON JAN 3 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. 

* TEMPERATURE: LOW TEMPERATURES WILL FALL BETWEEN 33 AND 36
  DEGREES EARLY THIS MORNING.

* IMPACTS: INLAND ROADS MAY SEE SOME FROZEN ROAD SURFACES BY 
  MORNING...WHICH MAY LINGER INTO MID TO LATE MORNING ON SHADED 
  ROAD SURFACES IN INLAND VALLEYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

ORZ023-024-026-029>031-031830-
/O.CON.KMFR.AS.Y.0001.110103T1200Z-110107T1800Z/
CENTRAL DOUGLAS COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
JACKSON COUNTY-KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...ROSEBURG...SUTHERLIN...GREEN...
GRANTS PASS...MEDFORD...ASHLAND...ALTAMONT...KLAMATH FALLS...
BEATTY...BLY...SPRAGUE RIVER
218 AM PST MON JAN 3 2011

...AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
FRIDAY...

AN AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
FRIDAY. 

* SYNOPSIS: HIGH PRESSURE WILL BUILD OVER THE REGION ON MONDAY 
  AND IS EXPECTED TO PERSIST UNTIL AT LEAST FRIDAY. LIGHT WINDS 
  WILL RESULT IN LITTLE MIXING OF THE AIR IN THE VALLEYS ACROSS 
  SOUTHERN OREGON. 

* IMPACTS: AN AIR STAGNATION OUTLOOK INDICATES THAT POLLUTION 
  MAY INCREASE DUE TO LIMITED MOVEMENT OF THE AIRMASS ACROSS THE 
  AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN AIR STAGNATION ADVISORY INDICATES THAT DUE TO LIMITED MOVEMENT
OF AN AIRMASS ACROSS THE ADVISORY AREA...POLLUTION WILL INCREASE.

&&

$$
780 
WWUS76 KMFR 031401
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
601 AM PST MON JAN 3 2011

ORZ021-032215-
/O.CON.KMFR.FZ.W.0001.000000T0000Z-110103T1700Z/
/O.CON.KMFR.FZ.A.0001.110104T0600Z-110104T1700Z/
SOUTH CENTRAL OREGON COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE
601 AM PST MON JAN 3 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...
...FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
TUESDAY MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. A
FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH TUESDAY
MORNING. 

* TEMPERATURE: TEMPERATURES WILL FALL BETWEEN 30 AND 32 DEGREES 
  EARLY MONDAY MORNING. TEMPERATURES ARE LIKELY TO LOWER BETWEEN 
  30 AND 32 DEGREES AGAIN MONDAY NIGHT AND TUESDAY MORNING. 

* IMPACTS: VEGETATION THAT IS VULNERABLE TO FREEZING 
  TEMPERATURES WILL BE KILLED. INLAND ROADS MAY SEE SOME FROZEN 
  ROAD SURFACES BY MORNING...WHICH MAY LINGER INTO MID TO LATE 
  MORNING ON SHADED ROAD SURFACES IN INLAND VALLEYS. FREEZING OF 
  EXPOSED WATER PIPES ARE ALSO POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

ORZ024-026-032215-
/O.NEW.KMFR.FG.Y.0001.110103T1401Z-110103T1700Z/
/O.CON.KMFR.AS.Y.0001.000000T0000Z-110107T1800Z/
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY-
INCLUDING THE CITIES OF...GRANTS PASS...MEDFORD...ASHLAND
601 AM PST MON JAN 3 2011

...AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
FRIDAY...
...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM PST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST THIS MORNING. AN AIR
STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST FRIDAY. 

* SYNOPSIS: HIGH PRESSURE WILL BUILD OVER THE REGION ON MONDAY 
  AND IS EXPECTED TO PERSIST UNTIL AT LEAST FRIDAY. LIGHT WINDS 
  WILL RESULT IN LITTLE MIXING OF THE AIR IN THE VALLEYS ACROSS 
  SOUTHERN OREGON. 

* IMPACTS: AN AIR STAGNATION OUTLOOK INDICATES THAT POLLUTION 
  MAY INCREASE DUE TO LIMITED MOVEMENT OF THE AIRMASS ACROSS THE 
  AREA. 

* DENSE FOG: WITH VISIBILITIES LESS THAN A QUARTER OF A MILE IN
  FREEZING FOG WILL CREATE HAZARDOUS DRIVING CONDITIONS THIS
  MORNING...MAINLY FROM CENTRAL POINT TO GRANTS PASS ALONG THE
  ROGUE RIVER. DENSE FREEZING FOG MAY ALSO CAUSE PATCHES OF
  ICE...ESPECIALLY ON BRIDGES AND OVERPASSES CAUSING EVEN MORE
  DANGEROUS DRIVING CONDITIONS FOR THE MORNING COMMUTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN AIR STAGNATION ADVISORY INDICATES THAT DUE TO LIMITED MOVEMENT
OF AN AIRMASS ACROSS THE ADVISORY AREA...POLLUTION WILL INCREASE.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE.  IF DRIVING...SLOW
DOWN...USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF
YOU. 

&&

$$

ORZ022-031700-
/O.CON.KMFR.FR.Y.0001.000000T0000Z-110103T1700Z/
CURRY COUNTY COAST-
INCLUDING THE CITIES OF...BROOKINGS...HARBOR...GOLD BEACH
601 AM PST MON JAN 3 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. 

* TEMPERATURE: LOW TEMPERATURES WILL FALL BETWEEN 33 AND 36 
  DEGREES EARLY THIS MORNING. 

* IMPACTS: INLAND ROADS MAY SEE SOME FROZEN ROAD SURFACES BY 
  MORNING...WHICH MAY LINGER INTO MID TO LATE MORNING ON SHADED 
  ROAD SURFACES IN INLAND VALLEYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

ORZ023-029>031-032215-
/O.CON.KMFR.AS.Y.0001.000000T0000Z-110107T1800Z/
CENTRAL DOUGLAS COUNTY-KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...ROSEBURG...SUTHERLIN...GREEN...
ALTAMONT...KLAMATH FALLS...BEATTY...BLY...SPRAGUE RIVER
601 AM PST MON JAN 3 2011

...AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
FRIDAY...

AN AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
FRIDAY. 

* SYNOPSIS: HIGH PRESSURE WILL BUILD OVER THE REGION ON MONDAY 
  AND IS EXPECTED TO PERSIST UNTIL AT LEAST FRIDAY. LIGHT WINDS 
  WILL RESULT IN LITTLE MIXING OF THE AIR IN THE VALLEYS ACROSS 
  SOUTHERN OREGON. 

* IMPACTS: AN AIR STAGNATION OUTLOOK INDICATES THAT POLLUTION 
  MAY INCREASE DUE TO LIMITED MOVEMENT OF THE AIRMASS ACROSS THE 
  AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN AIR STAGNATION ADVISORY INDICATES THAT DUE TO LIMITED MOVEMENT
OF AN AIRMASS ACROSS THE ADVISORY AREA...POLLUTION WILL INCREASE.

&&

$$

SVEN
884 
WWUS76 KMFR 031656
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
856 AM PST MON JAN 3 2011

ORZ021-040100-
/O.EXT.KMFR.FZ.W.0001.000000T0000Z-110103T1800Z/
/O.CON.KMFR.FZ.A.0001.110104T0600Z-110104T1700Z/
SOUTH CENTRAL OREGON COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE
856 AM PST MON JAN 3 2011

...FREEZE WARNING NOW IN EFFECT UNTIL 10 AM PST THIS MORNING...
...FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
TUESDAY MORNING...

THE FREEZE WARNING IS NOW IN EFFECT UNTIL 10 AM PST THIS MORNING.
A FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
TUESDAY MORNING. 

* TEMPERATURE: TEMPERATURES WILL FALL BETWEEN 30 AND 32 DEGREES
  THROUGH MID MORNING. TEMPERATURES ARE LIKELY TO LOWER BETWEEN 30
  AND 32 DEGREES AGAIN TONIGHT AND TUESDAY MORNING.

* IMPACTS: VEGETATION THAT IS VULNERABLE TO FREEZING 
  TEMPERATURES WILL BE KILLED. INLAND ROADS MAY SEE SOME FROZEN 
  ROAD SURFACES BY MORNING...WHICH MAY LINGER INTO MID TO LATE 
  MORNING ON SHADED ROAD SURFACES IN INLAND VALLEYS. FREEZING OF 
  EXPOSED WATER PIPES ARE ALSO POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

ORZ024-026-040100-
/O.EXT.KMFR.FG.Y.0001.000000T0000Z-110103T1900Z/
/O.CON.KMFR.AS.Y.0001.000000T0000Z-110107T1800Z/
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY-
INCLUDING THE CITIES OF...GRANTS PASS...MEDFORD...ASHLAND
856 AM PST MON JAN 3 2011

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 11 AM PST THIS
MORNING...
...AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
FRIDAY...

THE DENSE FOG ADVISORY IS NOW IN EFFECT UNTIL 11 AM PST THIS
MORNING. AN AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 10 AM
PST FRIDAY. 

* SYNOPSIS: HIGH PRESSURE WILL BUILD OVER THE REGION TODAY AND IS
  EXPECTED TO PERSIST UNTIL AT LEAST FRIDAY. LIGHT WINDS WILL
  RESULT IN LITTLE MIXING OF THE AIR IN THE VALLEYS ACROSS
  SOUTHERN OREGON.

* IMPACTS: AN AIR STAGNATION OUTLOOK INDICATES THAT POLLUTION 
  MAY INCREASE DUE TO LIMITED MOVEMENT OF THE AIRMASS ACROSS THE 
  AREA. 

* DENSE FOG: WITH VISIBILITIES LESS THAN A QUARTER OF A MILE IN 
  FREEZING FOG WILL CREATE HAZARDOUS DRIVING CONDITIONS THIS 
  MORNING...MAINLY FROM CENTRAL POINT TO GRANTS PASS ALONG THE 
  ROGUE RIVER. DENSE FREEZING FOG MAY ALSO CAUSE PATCHES OF 
  ICE... ESPECIALLY ON BRIDGES AND OVERPASSES CAUSING EVEN MORE 
  DANGEROUS DRIVING CONDITIONS FOR THE MORNING COMMUTE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN AIR STAGNATION ADVISORY INDICATES THAT DUE TO LIMITED MOVEMENT
OF AN AIRMASS ACROSS THE ADVISORY AREA...POLLUTION WILL INCREASE.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE.  IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$

ORZ022-031800-
/O.EXT.KMFR.FR.Y.0001.000000T0000Z-110103T1800Z/
CURRY COUNTY COAST-
INCLUDING THE CITIES OF...BROOKINGS...HARBOR...GOLD BEACH
856 AM PST MON JAN 3 2011

...FROST ADVISORY NOW IN EFFECT UNTIL 10 AM PST THIS MORNING...

THE FROST ADVISORY IS NOW IN EFFECT UNTIL 10 AM PST THIS MORNING.

* TEMPERATURE: LOW TEMPERATURES WILL REMAIN BETWEEN 33 AND 36
  DEGREES UNTIL 10 AM PST.  

* IMPACTS: INLAND ROADS MAY SEE SOME FROZEN ROAD SURFACES...WHICH
  MAY LINGER INTO MID TO LATE MORNING ON SHADED ROAD SURFACES IN
  INLAND VALLEYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

ORZ023-029>031-040100-
/O.CON.KMFR.AS.Y.0001.000000T0000Z-110107T1800Z/
CENTRAL DOUGLAS COUNTY-KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...ROSEBURG...SUTHERLIN...GREEN...
ALTAMONT...KLAMATH FALLS...BEATTY...BLY...SPRAGUE RIVER
856 AM PST MON JAN 3 2011

...AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
FRIDAY...

AN AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
FRIDAY. 

* SYNOPSIS: HIGH PRESSURE WILL BUILD OVER THE REGION ON MONDAY 
  AND IS EXPECTED TO PERSIST UNTIL AT LEAST FRIDAY. LIGHT WINDS 
  WILL RESULT IN LITTLE MIXING OF THE AIR IN THE VALLEYS ACROSS 
  SOUTHERN OREGON. 

* IMPACTS: AN AIR STAGNATION OUTLOOK INDICATES THAT POLLUTION 
  MAY INCREASE DUE TO LIMITED MOVEMENT OF THE AIRMASS ACROSS THE 
  AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN AIR STAGNATION ADVISORY INDICATES THAT DUE TO LIMITED MOVEMENT
OF AN AIRMASS ACROSS THE ADVISORY AREA...POLLUTION WILL INCREASE.

&&

$$
485 
WWUS76 KMFR 031804
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1004 AM PST MON JAN 3 2011

ORZ021-040215-
/O.EXP.KMFR.FZ.W.0001.000000T0000Z-110103T1800Z/
/O.CON.KMFR.FZ.A.0001.110104T0600Z-110104T1700Z/
SOUTH CENTRAL OREGON COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE
1004 AM PST MON JAN 3 2011

...FREEZE WATCH REMAINS IN EFFECT FROM 10 PM PST THIS EVENING
   THROUGH TUESDAY MORNING...
...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING IS NO LONGER IN EFFECT. A FREEZE WATCH REMAINS
IN EFFECT FROM 10 PM PST THIS EVENING THROUGH TUESDAY MORNING. 

* TEMPERATURE: TEMPERATURES WILL LIKELY FALL BETWEEN 30 AND 32
  DEGREES AGAIN LATE TONIGHT AND EARLY TUESDAY MORNING.

* IMPACTS: VEGETATION THAT IS VULNERABLE TO FREEZING TEMPERATURES
  WILL BE KILLED. INLAND ROADS MAY SEE SOME FROZEN ROAD SURFACES
  BY MORNING...WHICH MAY LINGER INTO MID TO LATE MORNING ON SHADED
  ROAD SURFACES IN INLAND VALLEYS. FREEZING OF EXPOSED WATER PIPES
  ARE ALSO POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

ORZ024-026-040215-
/O.CAN.KMFR.FG.Y.0001.000000T0000Z-110103T1900Z/
/O.CON.KMFR.AS.Y.0001.000000T0000Z-110107T1800Z/
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY-
INCLUDING THE CITIES OF...GRANTS PASS...MEDFORD...ASHLAND
1004 AM PST MON JAN 3 2011

...AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
   FRIDAY...
...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE DENSE
FOG ADVISORY. AN AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL
10 AM PST FRIDAY. 

* SYNOPSIS: HIGH PRESSURE OVER THE AREA WILL PERSIST UNTIL AT LEAST
  FRIDAY. LIGHT WINDS WILL RESULT IN LITTLE MIXING OF THE AIR IN
  THE VALLEYS ACROSS SOUTHERN OREGON.

* IMPACTS: AN AIR STAGNATION ADVISORY INDICATES THAT POLLUTION
  WILL INCREASE DUE TO LIMITED MOVEMENT OF THE AIR ACROSS THE
  AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE.  IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN AIR STAGNATION ADVISORY INDICATES THAT DUE TO LIMITED MOVEMENT
OF AN AIRMASS ACROSS THE ADVISORY AREA...POLLUTION WILL INCREASE.

&&

$$

ORZ022-031915-
/O.EXP.KMFR.FR.Y.0001.000000T0000Z-110103T1800Z/
CURRY COUNTY COAST-
INCLUDING THE CITIES OF...BROOKINGS...HARBOR...GOLD BEACH
1004 AM PST MON JAN 3 2011

...FROST ADVISORY HAS EXPIRED...

THE FROST ADVISORY IS NO LONGER IN EFFECT.

&& 

$$

ORZ023-029>031-040215-
/O.CON.KMFR.AS.Y.0001.000000T0000Z-110107T1800Z/
CENTRAL DOUGLAS COUNTY-KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...ROSEBURG...SUTHERLIN...GREEN...
ALTAMONT...KLAMATH FALLS...BEATTY...BLY...SPRAGUE RIVER
1004 AM PST MON JAN 3 2011

...AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
   FRIDAY...

AN AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
FRIDAY. 

* SYNOPSIS: HIGH PRESSURE OVER THE AREA WILL PERSIST UNTIL AT LEAST
  FRIDAY. LIGHT WINDS WILL RESULT IN LITTLE MIXING OF THE AIR IN
  THE VALLEYS ACROSS SOUTHERN OREGON.

* IMPACTS: AN AIR STAGNATION ADVISORY INDICATES THAT POLLUTION
  WILL INCREASE DUE TO LIMITED MOVEMENT OF THE AIR ACROSS THE
  AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN AIR STAGNATION ADVISORY INDICATES THAT DUE TO LIMITED MOVEMENT
OF AN AIRMASS ACROSS THE ADVISORY AREA...POLLUTION WILL INCREASE.

&&

$$

STOCKTON

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this frost advisory went out at Jan 2, 8:40 AM PST, 4 hours earlier.

Area forecast discussion, Jan 2, 8:40 AM PST, 4 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
840 AM PST SUN JAN 2 2011

.DISCUSSION...A RATHER QUIET PATTERN REMAINS OVER THE CWA FOR THE
NEXT SEVERAL DAYS. A CLOSED LOW NEAR SAN FRANCISCO WILL BRING HIGH
AND MID LEVEL CLOUDS OVER NORTHERN CALIFORNIA THIS MORNING...BUT
SHOULD DECREASE IN THE AFTERNOON. MEANWHILE...LOW CLOUDS WILL
LINGER IN THE UMPQUA BASIN AND ILLINOIS VALLEY FOR MOST OF THE
MORNING WITH SOME CLEARING EXPECTED BY MID AFTERNOON. HIGH CLOUDS
MOVE IN FROM THE NORTH THIS AFTERNOON AS A WEAK SHORTWAVE MOVES
THROUGH. THIS COULD RESULT IN MAX TEMPERATURES ENDING UP A COUPLE
OF DEGREES COOLER COMPARED TO YESTERDAY.

&&

.AVIATION...LOW CLOUDS REMAIN IN THE ILLINOIS VALLEY AND UMPQUA
BASIN WITH IFR CIGS EXPECTED TO CONTINUE THROUGH 21Z. BY THIS TIME
SCT LOW CLOUDS ARE EXPECTED...BUT IT MAY ONLY LAST FOR A 2 TO 3
HOUR PERIOD BEFORE LOW CLOUDS RE DEVELOP. FOG IS A CONCERN AGAIN
LATER THIS EVENING AND TONIGHT. THE ROGUE VALLEY SHOULD REMAIN VFR
TODAY AND TONIGHT...BUT THERE IS THE POTENTIAL FOR FOG TO DEVELOP
AFTER 10Z. THIS WILL BE LOOKED AT IN MORE DETAIL FOR THE LATE
MORNING TAF ISSUANCE. ELSEWHERE VFR CONDITIONS CONTINUE THROUGH
THIS EVENING.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...NONE.

CA...NONE.

PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 10 AM PST THIS
     MORNING FOR PZZ350-356.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 10 PM PST THIS
     EVENING FOR PZZ370-376.

99/99/99
Hazardous weather outlook, Jan 2, 4:36 AM PST, 8 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
436 AM PST SUN JAN 2 2011

ORZ023-024-026-029>031-030000-
CENTRAL DOUGLAS COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
JACKSON COUNTY-KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
436 AM PST SUN JAN 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON AND SOUTHWEST OREGON.

.DAY ONE...TODAY AND TONIGHT

NO SIGNIFICANT WEATHER WILL OCCUR DURING THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

AIR STAGNATION IS EXPECTED TO BEGIN MONDAY MORNING AND LAST
THROUGH THURSDAY MORNING. THIS BRINGS THE POSSIBILITY OF POLLUTION
INCREASING ACROSS THE AREA DURING THIS TIME AS LITTLE MOVEMENT OF
THE AIR WILL OCCUR. SEE THE WEATHER MESSAGE FOR MORE SPECIFIC
DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT NEEDED.

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 2, 12:40 PM PSTAir Stagnation AdvisoryMFRCoos, Curry, Douglas, Jackson, Josephine, Klamath and 1 more5 days
Jan 2, 12:40 PM PSTFreeze WatchMFRCoos, Curry, Douglas25 hr
Jan 2, 12:40 PM PSTFreeze WarningMFRCoos, Curry, Douglas21 hr

Nearby

Frost Advisories in Oregon, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.